# SDR USAAF98060

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11282
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60049101
- Condition: Ruptured
- Location: Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING AN ANNUAL ESCAPE SLIDE OPERATION CHECK SAMPLING PROGRAM, THE FORWARD ENTRY DOOR SLIDE FAILED TO HOLD INFLATION PRESSURE DUE TO TWO HOLES IN THE SLIDE.  THE SLIDE DEPLOYED NORMALLY AND ALL SLIDE LIGHTS ILLUMINATED.  IT COULD NOT BE DETERMINED IF THE HOLES WERE CAUSED DURING THE DEPLOYMENT OR IF THEY EXISTED PRIOR TO DEPLOYMENT.  THE SLIDE WAS ROUTED TO THE REPAIR SHOP.  (X)
